RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 3, Pages 312–315 (Mi dan4746)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Nonlinear difference filters and their use in the numerical integration of discontinuous solutions

V. I. Pinchukov

Institute of Computational Technologies, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (266 kB)

English version:
Doklady Mathematics, 1995, 50:1, 78–83

Bibliographic databases:
UDC: 519.6:533.7
Presented: А. С. Алексеев
Received: 02.09.1993

Citation: V. I. Pinchukov, “Nonlinear difference filters and their use in the numerical integration of discontinuous solutions”, Dokl. Akad. Nauk, 337:3 (1994), 312–315; Dokl. Math., 50:1 (1995), 78–83

Citation in format AMSBIB
\Bibitem{Pin94}
\by V.~I.~Pinchukov
\paper Nonlinear difference filters and their use in the numerical
integration of discontinuous solutions
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 3
\pages 312--315
\mathnet{http://mi.mathnet.ru/dan4746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298304}
\zmath{https://zbmath.org/?q=an:0849.65065}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 78--83


Linking options:
  • http://mi.mathnet.ru/eng/dan4746
  • http://mi.mathnet.ru/eng/dan/v337/i3/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Pinchukov, “Flux correction in multidimensional problems of hyperbolic and parabolic types”, Comput. Math. Math. Phys., 36:4 (1996), 439–450  mathnet  mathscinet  zmath  isi
    2. V. I. Pinchukov, “A compact sixth-order scheme for solving the Euler equations”, Comput. Math. Math. Phys., 38:10 (1998), 1648–1651  mathnet  mathscinet  zmath
    3. V. I. Pinchukov, “Absolutely stable third-order accurate Runge–Kutta schemes”, Comput. Math. Math. Phys., 39:11 (1999), 1781–1793  mathnet  mathscinet  zmath
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020